Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Sharper bounds for the Chebyshev functions $\theta (x)$ and $\psi (x)$. II
HTML articles powered by AMS MathViewer

by Lowell Schoenfeld PDF
Math. Comp. 30 (1976), 337-360 Request permission


In this paper, bounds given in the first part of the paper are strengthened. In addition, it is shown that the interval $(x,x + x/16597)$ contains a prime for all $x \geqslant 2,010,760$; and explicit bounds for the Chebyshev functions are given under the assumption of the Riemann hypothesis.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 10H05
  • Retrieve articles in all journals with MSC: 10H05
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Math. Comp. 30 (1976), 337-360
  • MSC: Primary 10H05
  • DOI:
  • MathSciNet review: 0457374